a1 Department of Cardiology, All India Institute of Medical Sciences, New Delhi, India
a2 Department of Cardiac-Radiology, All India Institute of Medical Sciences, New Delhi, India
We report amiodarone-induced pulmonary toxicity in an 18-year-old who had undergone corrective surgery for tetralogy of Fallot 4 years earlier, and was treated with amiodarone because of recurrent malignant postoperative ventricular tachyarrhythmias. Toxicity was recognized on the basis of clinical features, chest X-ray, high-resolution contrast enhanced computerized tomography, and resolution of the findings subsequent to withdrawal of amiodarone and treatment with steroids. pulmonary toxicity due to amiodarone, as far as we know, has not been reported in children and young adults, and its occurence even in young adults requires wider appreciation.
(Accepted February 06 1998)
c1 Dr. SS Kothari, MD, DM, Department of Cardiology, Cardiothoracic Centre, All India Institute of Medical Sciences, New Delhi – 110 029, India. Tel: 661123–2824851; Fax 91–011–686–2663; e-mail: firstname.lastname@example.org